MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 LM - 9MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 LM - 9MM
Catalog Number 02.18.IF3.09.LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2019: lot 187659: (b)(4) items manufactured and released on 13-nov-2018.Expiration date: 2023-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta tibial insert fix s3 lm - 9mm with a medacta tibial insert fix s3 lm - 9mm 2 weeks after primary.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 LM - 9MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9249529
Report Number3005180920-2019-00917
Device Sequence Number19376093
Product Code HSX
UDI-Device Identifier07630030895999
UDI-Public07630030895999
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Catalogue Number02.18.IF3.09.LM
Device Lot Number190156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;